MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER; REVERSE RETENTIVE LINER 40MM +3MM

LIMACORPORATE S.P.A. SMR SHOULDER; REVERSE RETENTIVE LINER 40MM +3MM
Model Number 1365.50.816
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 06/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Checking the manufacturing charts of the liner involved in this event, no pre-existing anomaly has been discovered in the documents related to the component that have been produced.This is the first and only complaint received on the lot number 14l0397.Since the complaint source has reported the event, we have tried to retrieve information about these failed components, but no further details have been sent from the complaint source.Therefore, no further investigation can be carried out into the reported event and a definitive root cause con is not established.Considering that no pre-existing anomaly was discovered by checking the manufacturing charts of the liner mentioned above, we may conclude the event as not product related.Pms data: considering the liner mentioned above and based on the available pms data, the revision rate of the smr reverse liners belonging to the family product codes 1360.50.Xxx, 1361.50.Xxx and 1365.50.Xxx due to wear has been estimated to be around (b)(4).Based on the root cause analysis performed and according to the relevant pms data, no corrective action is required for this specific case.The manufacturer will continue monitoring the market to promptly detect any further similar issue.Note: this is a combined initial-final mdr.
 
Event or Problem Description
Shoulder revision surgery was performed on (b)(6) 2025 due to osteolysis and wear of the smr reverse liner retentive (product code:1365.50.816, lot: 14l0397 - ster.(b)(4)).The patient underwent surgery in 2018 for a reverse shoulder replacement using smr system.Originally, a 150-reverse body, +3mm retentive liner, and a 40mm glenosphere were implanted.Patient presented in clinic with some pain and the surgeon identified possible osteolysis on humerus.Notching or volumetric wear could have caused this, but it was undetermined.Upon revision surgery, it was noted that the poly had slight damage along the edges and some osteolysis was present.The reverse body was swapped with a 140-degree short body and +6mm liner.The glenosphere was changed to a 36mm glenosphere with a +4mm lateralized adapter.The original metal backed baseplate was retained.The surgeon was pleased with the reduction including neck angle change and further lateralization and believes this will correct the problems that lead to revision.Previous revision surgery took place on (b)(6) 2018.The device explanted: · smr reverse liner retentive (product code:1365.50.816, lot:14l0397 - ster.(b)(4)).· smr reverse humeral body (product code: 1352.15.010, lort: 1713079 - ster.(b)(4)).· smr eccentr.Glenosphere ø40mm (product code: 1376.09.040, lot: 1704986 - ster.(b)(4)).· smr cementless finned stem (product code: 1304.15.190, lot: 1707372 - ster.(b)(4)).· smr metal-back glenoid std (product code: 1375.21.010, lot: 1711848 - ster.(b)(4)).

Brand Name
SMR SHOULDER
Common Device Name
REVERSE RETENTIVE LINER 40MM +3MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova, san daniele del friuli 33038
MDR Report Key22693988
Report Number3008021110-2025-00102
Device Sequence Number8255477
Product Code PHX
UDI-Device Identifier08033390102957
UDI-Public08033390102957
Combination Product (Y/N)N
PMA/510(K) Number
FDA PREMARKE
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Model Number1365.50.816
Device Lot Number14L0397
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2025
Initial Report FDA Received Date08/02/2025
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown